Is anybody taking Otezla for Soriatic arthritisand if so any side effects ? Is it helping

Is anybody taking Otezla for Soriatic arthritisand if so any side effects ? Is it helping

A MyPsoriasisTeam Member said:

Ivm have been on Otezla for a year and have had no side affects. I did notice on my scalp my psyoriris came back on my scalp & hate it so Rhymotology Dr put me on methotrexate also.. still not clearing up scalp. I told Dr to put me back on Embrel it clears up all my scalp and helps my joints....

posted about 1 month ago
A MyPsoriasisTeam Member said:

I have been on it for months - my psoriasis has progressed aggressively and it causes pretty intense digestive issues. I am going to my dermatologist next week to change course. I hope it works for you though!

posted 4 months ago
A MyPsoriasisTeam Member said:

I took it and cleared completely within the first few months. Unfortunately, as fast as it cleared, it came back. And I also had the stomach problems. I hope your story goes much better.

posted 4 months ago
A MyPsoriasisTeam Member said:

I was on it twice. It made my stomach hurt so bad and they gave me something for the nausea but it didn’t make a difference. I can’t take NSAIDs either because of my stomach. Hope you have great results on it. Take care

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in